# SDR 2003FA0000259

- Difficulty date: February 5, 2003
- Submitted: March 6, 2003
- Operation: General aviation
- Aircraft: N490ER
- Make and model: Cessna 172R
- Aircraft serial: 17280633
- Aircraft time: 3,584 hours
- Engine: Lyc IO360L2A
- Engine time: 3,571 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A PARTIAL POWER LOSS DURING STALL RECOVERY. THIS ENGINE/AIRCRAFT COMBINATION HAS BEEN THE SUBJECT OF AN AIRWORTHINESS DIRECTIVE REGARDING UNSTABLE IDLE/MIXTURE ISSUES. IT IS NOT UNCOMMON FOR THIS SITUATION TO OCCUR NOT ONLY DURING INSPECTION GROUND RUNS, BUT ALSO DURING OPERATION BETWEEN INSPECTIONS. THE IDLE SYSTEM ON THIS FUEL CONTROL UNIT HAS ISSUES, WHERE IT REQUIRES CONSIDERABLE ADJUSTING WITHIN A RELATIVELY FEW NUMBER OF OPERATING HOURS.
